Posted: Wed Mar 19, 2008 4:15 am
Post subject: Could I be?
I need answers
I was on the depo shot for atleast 1 year, had my last shot in October '07 and started my last period on Feb 23, 2008. Since then, yes I have had unprotected sex, and have had various symptoms and feelings of being pregnant. For instance, headaches, unexplainable exhaustion, nausea, dizziness, overly angry for no apparent reason, bloating, extreme hunger..I have also just had the feeling and basically an instinct that I am in fact pregnant. Yesterday, March 17th, I took a pregnancy test yet it came out negative. According to this site, if i am, I'm in my fourth week. My period is expected March 22nd.
A few things that concern me are, horrible pain (too the point i could barely walk) in my lower left side (where my ovary is?) last week that got a little worse but slowly disappeared since. 3 days into it, I went to the emergancy room and the doctor kept insinuating that he thinks I may be pregnant. He tested me, nothing. A few days before this, I had a regular doctors appointment, same insinuations and nothing. Does anybody know what this pain could have been and do you think it is a coincidence that 2 doctors have acted the same way?
My main question is, is it STILL possible that I could be pregnant or atleast, do you think I am? If so, when should I test again?
For those who answer, thank you I need opinions so I don't think of myself as completely crazy!
Posted: Wed Mar 19, 2008 8:57 am
hI MARIENX3. So I guess from what you are saying you are 3 days before your period would be due. First response and clearblue digital which I got from Boots, both can test up to 4 days before period due. But of cousre are less accurate the earlier before your period is due. The sensible answer would be to test with a good test on the 22nd first thing in the morning if you havent got your period by then and still feel you may be. But if you are anything like me, get a test today and test first thing tommorrow morning. Dip rather than wee on the stick and the test are meant to be over 70% accurate 2-3 days before you are due. You do sound like you have pregnancy symptoms. I hope this has been of SOME help. Good luck and let us know! Pup1 x
Posted: Wed Mar 19, 2008 9:32 am
Hi just thougt id reply. I was on depo for 4 years had last injection nov 06 and period arrived when injection ran out in jan( didnt expect it to return straight away). The side affects i suffered after coming off the injection were horrible!! REALLY bad moods tender boobs and headaches, acne, horrible cramps i was told its your overies waking up!!. Im still ttc after a m/c two weeks ago. I haave been told that it can take up to 18 months to leave your body and can take a while tc, but everyone is different.
I would use a c/b digital on the day your period is due Goodluck xx
Posted: Sun Mar 23, 2008 11:00 am
Post subject: depo
Hi...I was on depo for 4 years and the first six months that i was free of it were horrible.. the doctors likened it to 4 years of period pain and pmt at once! It did eventually calm down and have been completly regular for over a year now so have started trying! Hope that stops you feeling like you are going mad because that is exactly how I felt! Good luck!